Polyhedral optimization of second-order discrete and differential inclusions with delay


DEMİR SAĞLAM S., MAHMUDOV E. N.

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.1, pp.244-263, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.3906/mat-2005-50
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.244-263

Abstract

The present paper studies the optimal control theory of second-order polyhedral delay discrete and delay differential inclusions with state constraints. We formulate the conditions of optimality for the problems with the second order polyhedral delay discrete (PDd) and the delay differential (PCd) in terms of the Euler-Lagrange inclusions and the distinctive "transversality" conditions. Moreover, some linear control problem with second-order delay differential inclusions is given to illustrate the effectiveness and usefulness of the main theoretic results.